Hi, I was diagnosed with a meningioma, two and a half years ago, my Neuro oncologist just smiles, and says everything looks fine, and asks me if I feel okay and sends me home. I do feel okay, I dont feel great, the last time I saw him, he told me he was going to let me see him in a year instead of six months, but the radiologist insisted the meningioma was growing and for me to come back in six months. I also have strange things going on, a lump on my leg,(which turned out to be nothing also) I am very tired at times, then I will be fine, I get a sinus infection 2-3 times a year, I really don't think it ever goes away, and the Dr. always has to give me double doses, and thinks I am missing my dosing. I have migraines which I take Topamax 400mgs daily. for years and it does help. I have been tested for every rheumatoid diesease under the sun, and all negative. During all of this, they did see "white spots" on my MRI, and I needed to see an Neurologist for that, which I still do so. He claims that those "white spots" are normal for migraine patients. I just finished seeing a Hematologist every six months for Hypercoagulation, and am on an aspirin regimen daily. I am only 49 years old, I feel as though there is more going on, and my Neuro-Oncologist isn't really taking me or my problem serious because it isnt a cancerous tumor. I also wanted to know, if you answer anything, do Neuro-Oncologists measure the actual circumference of your head, or do they just worry about the inside; your brain? Because, I feel like my outside; my skull is growing, and I keep telling him that, and he is not listening. Can my skull be growing at my age? I seem to have everything and nothing-what the HECK? Thanks, Leigh NReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?